# SDR ASAA2013112596531

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 21,268 hours, 6,634 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 171MM8
- Condition: Failed
- Location: Flight Deck
- Part time: 21,274 hours, 6,635 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LAND VERIFY TEST, A AUTOPILOT WOULD NOT ENGAGE WITH FAULT 22-11251. FOUND AN AUTOPILOT ENG INTERLOCK CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  ACFT GROUNDED.  REPLACED MODE CONTROL PANEL, IAW MM 22-11-34,  CHECKED GOOD.  LLRU REPLACEMENT TEST REF MM 22-11-34/I501BITE TEST GROUP 32 AND AND LAND VERIFY TEST REF MM 22-11-00/201 BITE TEST GROUP 49 AND HGS FFC/AT TEST REF SSM 34-36-0  ALL CHECKED GOOD.
